On accessibility conditions for state space nonlinear control systems on homogeneous time scales

Zbigniew Bartosiewicz , Małgorzata Wyrwas , Ü. Kotta , T. Mullari , M. Tõnso

Abstract

n/a
Author Zbigniew Bartosiewicz (FCS / DM)
Zbigniew Bartosiewicz,,
- Department of Mathematics
, Małgorzata Wyrwas (FCS / DM)
Małgorzata Wyrwas,,
- Department of Mathematics
, Ü. Kotta
Ü. Kotta,,
-
, T. Mullari
T. Mullari,,
-
, M. Tõnso
M. Tõnso,,
-
Journal seriesSystems & Control Letters, ISSN 0167-6911, (A 35 pkt)
Issue year2016
Vol98
Pages8-13
ASJC Classification2208 Electrical and Electronic Engineering; 2210 Mechanical Engineering; 1700 General Computer Science; 2207 Control and Systems Engineering
DOIDOI:10.1016/j.sysconle.2016.09.018
URL http://www.sciencedirect.com/science/article/pii/S0167691116301451
Internal identifier000038406
Languageen angielski
Score (nominal)35
Score sourcejournalList
ScoreBUT score = 35.0, 27-12-2018, manual
Ministerial score = 35.0, 20-01-2020, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-01-2020, ArticleFromJournal
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2016 = 2.087; WoS Impact Factor: 2016 = 2.55 (2) - 2016=2.897 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?